# SDR IPXA2014072883764

- Difficulty date: July 16, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 30,030 hours, 14,239 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 146N6603290
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C9S1, AFT CARGO DOOR WEB LOWER LIGHTNING HOLE NR 3 HAS CRACK. REPAIRED DAMAGE IAW SRM 51-70-13-0G.
